Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Two extremal problems

Authors: Andrew Harrington and Marvin Ortel
Journal: Trans. Amer. Math. Soc. 221 (1976), 159-167
MSC: Primary 30A78
MathSciNet review: 0409828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class H consists of all functions f which are analytic in the disk D and satisfy

$\displaystyle \int\limits_D {\int {\vert f(z)\vert dx\;dy} < \infty .} $

Linear extremal problems for functionals of the type $ \Lambda(f) = \smallint {\smallint _D}f(z)\phi (z)\;dx\;dy,\phi \in {L^\infty }(D),f \in H$, are studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78

Additional Information

PII: S 0002-9947(1976)0409828-6
Keywords: Extremal quasiconformal mapping
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia